Most Cited Mathres

The most cited top 10 articles published since 2012, extracted from ISI Web of Knowledge:

 
An approximate bundle method for solving variational inequalities,
Communications in Optimization Theory, Volume 1, pages 1-18,
Jie Shen, Li-Ping Pang
 
Iterative processes for fixed points of nonexpansive mappings,
Communications in Optimization Theory, Volume 2013, Article ID 3,
H. Zhang
 
Iterations for equilibrium and fixed point problems,
Journal of Nonlinear Functional Analysis, Volume 2013, Article ID 4,
J.H. Chen
 
Strong convergence of a viscosity iterative algorithm in Hilbert spaces,
Journal of Nonlinear Functional Analysis, Volume 2014, Article ID 1,
Mingliang Zhang
 
On iterative solutions of a common element problem,
Journal of Nonlinear Functional Analysis, Volume 2014, Article ID 3,
Sun Young Cho, Shin Min Kang
 
Shrinking projection methods for systems of mixed variational inequalities of Browder type, systems of mixed equilibrium problems and fixed point problems,
Journal of Nonlinear Functional Analysis, Volume 2014, Article ID 15,
Zi-Ming Wang, Xiaomei Zhang
 
On existence of operator solutions of generalized vector quasi-variational inequalities,
Communications in Optimization Theory, Volume 2015, Article ID 1,
Tirth Ram
 
Convergence theorems of soutions in reflexive Banach spaces,
Communications in Optimization Theory, Volume 2015, Article ID 7,
Sun Young Cho
 
Second-order optimality conditions for vector equilibrium problems,
Journal of Nonlinear Functional Analysis, Volume 2015, Article ID 6,
Tran Van Su
 
On the existence of solutions of quasi-equilibrium problems (UPQEP), (LPQEP), (UWQEP) and (LWQEP) and related problems,
Communications in Optimization Theory, Volume 2016, Article ID 3,
Tran Van Su, Than Van Dinh